# SDR BAQA088110

- Difficulty date: July 9, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 3,803 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Display
- Part number: L316M30C1004
- Part serial: 0307
- Condition: Erratic
- Location: Fuel Qty
- Part time: 43 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY ERRATIC. 135-SB31-006-2.C REPLACED WITH SERVICEABLE UNIT.
